MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Convulsion/Seizure (4406)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bigfoot reviewed the customer's data logs for the reported timeframe of the event, which showed that the system responded as designed when experiencing temporary disruptions in ble communication between the sensory and the bigfoot unity mobile app.All alerts were delivered by the system as designed and all dose recommendations were displayed to the customer as configured in their mobile app settings.There is no indication that the system did not function as intended.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.
 
Event or Problem Description
Customer reported a severe hyperglycemia event on 09/23/2022.There was no report of death or permanent impairment associated with the event.Customer stated that they had a seizure on 09/23/2022.Customer stated that they did not seek medical attention for this event.Preceding the event, the customer scanned their sensor, which displayed a reading of greater than 400 mg/dl.Customer stated that their iphone was alerting for "sensor unavailable".

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mc carthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key18103975
Report Number3016525500-2022-00015
Device Sequence Number14842003
Product Code QLG
UDI-Device Identifier00850003506388
UDI-Public0100850003506388
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model NumberFG-300204
Device Catalogue NumberFG-300204
Device Lot Number19879
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2022
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexUnknown